Jump to content

Recommended Posts

My appointment with Grubb isn't til the 27th, but I am steadily still gaining weight here. This morning I told my husband I think my skin is stretched to the max, it actually hurts. I have now gained 34 pounds since being switched to Lexapro. (8 weeks) I am wondering this. If I am correct Florinef (which I also take) is a steroid, I wonder if there is something in the Lexapro that is aggravating it to make me balloon out like this, or maybe I am just not good with the Lexapro ??? Worse yet how am I ever going to get this off?? I am really starting to worry.

Link to post
Share on other sites

You poor thing, that is must be awful.

I take florinef only, (yes it is a steriod), and have not had any problems with weight gain, sometimes the opposite. I don't know what to suggest, woudl it be possible for you to bring your appointment forward, or call/e-mail him???

The very best of luck with everything :)

Link to post
Share on other sites

Sue,

Hi, As I said before I was gaining also on Lexapro. I had my appointment with my Doctor yesterday and told him that I thought Lexapro was contributing to my weight gain. He told me to stop taking the Lexapro and in two weeks to start taking Wellbutrin. I hope this helps and I can actually lose weight now. I know the extra weight has to be making my leg pain worse. I will let you know how I do after being off the Lexapro for awhile. I sympathize with you. I have never taking Wellbutrin and I am concerned about starting a new drug. I think I am gonna go do some research on this drug.

Paige

Link to post
Share on other sites

Dear Sue

I know exactly what you are going through. I gained 12 kg in total from the Florinef that I was on (3 1/2 months on Florinef) Six months later I still can not get rude of the weight. I literally grown overnight with the Florinef. It make your body retain water and I looked like the oros man. My face was the most swollen and it kills your spirit. I have tried reducing my kilo intake to 5200 a day. This has not even worked. It did not go away when I stopped the Florinef either. The weight seems glued to me. I am just glad I was not on it for longer. I would be much bigger then. People don't understand what it is like to be thin your whole life and then wake up fat the next day. The swollen has stayed and someday I can't wear my wedding ring.

You must decide what to do. I left the Florinef due to the horrible side effects I was having. I can't take most medications anyway. Good luck I know how you are suffering at the moment. :)

Link to post
Share on other sites

sue, I have been on florinef for 4 years now and I have not gained or lost any weight. The best thing for you to do would be to ask your doctor what he thinks is causing you to gain weight. Dont worry about it. You are beautiful no matter what.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...